# SDR UPS06648469

- Difficulty date: August 11, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1726
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, APU INLET DUCT, BS 1726, ATTACH STRAP HAS CORROSION AT SEVERAL NUT PLATES.  REPAIRED IAW SRM 53-80-01-1A, SRM 53-00-01-1A, SRM 51-40-06-06 BOE DRAWING 148T3120.
